# SDR UPS05245534

- Difficulty date: September 13, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 53,694 hours, 41,775 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Trunnion
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ON INSPECTION OF LT TRUNNION 2 SUSPECT CRACKS DETECTED ON HOLE C ON BOTH I/B SIDES.  REPAIR CARRIED OUT IAW AAAE EO'S 2005-087-004, 2005-087-005, UPS EO B7 27-5740-20666 APPX F.  UPS ENGINEERING FILE NO'S B727-5740-22955-A AND B727-5740-22975.
